# SDR DALA13037456312

- Difficulty date: August 3, 2013
- Submitted: August 5, 2013
- Operation: Air carrier
- Aircraft: N672US
- Make and model: Boeing 747451
- Aircraft serial: 30267
- Aircraft time: 61,568 hours, 7,651 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, EMERGENCY LIGHTS AT RT OVERWING FORWARD AND AFT WERE INOPERATIVE.  REPLACED POWER SUPPLY FOR RT FWD AND RELAMPED RT AFT LIGHTS.
